MathSciNet Relay Station
MathSciNet bibliographic data
MR997154 13G05 (13E99)
Zafrullah, Muhammad Ascending chain conditions and star operations. Comm. Algebra 17 (1989), no. 6, 1523–1533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement